Singular nonlinear conjugate boundary value problems.
Georgian mathematical journal, Tome 4 (1997) no. 5, pp. 401-412
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{GMJ_1997__4_5_47810,
author = {Eloe, Paul W. and Henderson, Johnny},
title = {Singular nonlinear conjugate boundary value problems.},
journal = {Georgian mathematical journal},
pages = {401--412},
year = {1997},
volume = {4},
number = {5},
zbl = {0882.34029},
language = {en},
url = {http://geodesic.mathdoc.fr/item/GMJ_1997__4_5_47810/}
}
Eloe, Paul W.; Henderson, Johnny. Singular nonlinear conjugate boundary value problems.. Georgian mathematical journal, Tome 4 (1997) no. 5, pp. 401-412. http://geodesic.mathdoc.fr/item/GMJ_1997__4_5_47810/